Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Used maxi pads, vulva started to itch. Is it herpes? Treated for chlamydia. Related?

I think ive had an allergic reaction to maxi pads. I used it the other night for the first time in a while and the next day i started my vulva started itching and was red and the day after that these bumps popped up..i dont think its herpes cause i just had an gyno appointment and i tested positive for chlamydia and ive been treated. I dont know how to get rid of the rash. it doesnt itch or hurt anymore.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear as u used those pads for first time there is a high chance that it is an allergic reaction. herpes usually starts with an itch or discomfort and the lesion remain for few days, so dont worry its just a rash. it ll subside on its own just dont use those pads again. if there is itching u can use a mild steroid cream like desonide. thank u
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor